MAUDE Adverse Event Report: CONVATEC TRIAD LIFE SCIENCES, LLC INNOVAMATRIX AC WOUND DRESSING WITH ANIMAL-DERIVED MATERIAL(S)

CONVATEC TRIAD LIFE SCIENCES, LLC INNOVAMATRIX AC WOUND DRESSING WITH ANIMAL-DERIVED MATERIAL(S)
Model Number IMX-0404-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete investigation was conducted by ctls (innovamatrix ac legal manufacturer).No product was returned for evaluation, and no images, biopsy or cultures were provided for review.However, both clinical and hospital discharge summaries were provided and reviewed which provided no conclusive evidence of a correlation between the reported sae and the study device.The corresponding dhrs (091124-2 & 012225-2) were reviewed and showed no non-conformance's or deviations from specifications, and all testing and sterility processes were successful with no reported non-conformance's.There is no impact to additional lots.There have been no previous complaints, non-conformance's, or capas related to the reported event.There are no previous reports of innovamatrix ac causing/contributing to patient events or infections.No malfunction of the product was identified, however, an adverse event occurred that required additional medical intervention (antibiotics given, prolonged hospital stay).The site investigator originally deemed a probable causal relationship to the study device.On 20march2026, the site investigator provided an updated sae report and email stating the causal relationship to the study device had been changed from probable to possible.On 01april2026, the site investigator provided another updated sae report and email stating that the causal relationship to the study device has been changed from possible to unrelated stating: "after a more in-depth assessment of the subject and review of the discharge medical records, it is my final opinion that the study device was not related to the serious adverse event (sae)." no product malfunctions were reported in relation to this event, and the subject's wound infection was deemed unrelated to the innovamatrix ac application.No product malfunctions were identified related to manufacturing, sterility, packaging, or product performance.Review of dhrs 091124-2 & 012225-2 showed no non-conformance's or deviations from specifications.There have been no previous complaints, non-conformance's, or capas related to the reported event.Sufficient documentation regarding the type of infection (no biopsy or cultures were provided) was not received from the site investigator.Currently, there is not enough evidence to identify an exact root cause of the subject's wound infection, nor can it be concluded that the innovamatrix ac was the cause of the reported event.Per the site's updated assessment and upon further quality review, (innovamatrix ac) was not related to the serious adverse event (sae).Ctls will continue to monitor and trend all reports and information provided.Following additional quality review and investigation on 06 april 2026 and based on the site's updated assessment that the study device (innovamatrix ac) was not related to the serious adverse event (sae), it was determined that there was no causal relationship between the reported event and the study device (innovamatrix ac).Nevertheless, ctls elected to submit a voluntary report.
 
Event or Problem Description
It was reported that during a convatec post-market dfu rct clinical study (b)(4), that a 56-year-old male patient (subject#: (b)(6) with a medical history of type 2 diabetes mellitus, hypercholesterolemia, hypertension, diabetic polyneuropathy, and diabetic foot ulcer received 8 weekly applications of innovamatrix ac with the first application on (b)(6) 2026 and the last on (b)(6) 2026.The subject began having pain in the left foot on (b)(6) 2026 and was hospitalized on (b)(6) 2026 with a suspected cellulitis.During the hospitalization, the subject was diagnosed with a vitamin b12 deficiency.Both the cellulitis and vitamin b deficiency were considered adverse events but unrelated to the study device (innovamatrix ac) per the site investigator.This cellulitis and hospitalization were prior to the reported sae detailed below from the site investigator.On (b)(6) 2026, the subject was hospitalized again (see prior hospitalization details above) after experiencing swelling and redness in his left leg.The initial diagnosis was a left mid-foot plantar wound infection at the study treatment site.The hospital discharge summary reports the following diagnosis: bacteremia, chronic kidney disease, diabetes, diabetic foot ulcer of left foot, fever, foot ulcer, fast heart rate, hypertension, leukocytosis, nausea and vomiting.The reported event was updated to bacteremia and treated with incision and drainage of the foot and application of puraplyam-com 6x9 (organogenesis antimicrobial wound matrix) subject was given levofloxacin 500 mg oral tablet once a day.Subject was discharged from the hospital on (b)(6) 2026, and the serious adverse event (sae) was listed as recovered/resolved.On (b)(6) 2026, the site investigator became aware of the hospitalization and listed the event as a serious adverse event (sae) with a severity of severe, non-life-threatening, with possible relationship to the study device (innovamatrix ac) and probable relationship to the study wound.On (b)(6) 2026, the site investigator provided an updated report stating that the sae had been downgraded from a probable relation to the study device to a possible relation to the study device.On (b)(6) 2026, the site investigator provided additional information and an updated report stating that the sae had been downgraded from a possible relation to the study device to unrelated to the study device."after a more in-depth assessment of the subject and review of the discharge medical records, it is my final opinion that the study device (innovamatrix ac) was not related to the serious adverse event (sae)." as per protocol, the subject was withdrawn from the study due to the target wound infection.Per the clinical sae form, the subject recovered/resolved from the infection (bacteremia).

Brand Name
INNOVAMATRIX AC WOUND DRESSING WITH ANIMAL-DERIVED MATERIAL(S)
Common Device Name
INNOVAMATRIX AC
Manufacturer (Section D)
CONVATEC TRIAD LIFE SCIENCES, LLC
1770 moriah woods blvd
suite 18
memphis TN 38117
Manufacturer (Section G)
CONVATEC TRIAD LIFE SCIENCES, LLC
1770 moriah woods blvd
suite 18
memphis TN 38117
Manufacturer Contact
cristi mann
1770 moriah woods blvd
suite 18
memphis, TN 38117
9013336000
MDR Report Key24973437
Report Number3017660750-2026-00001
Device Sequence Number12000488
Product Code KGN
UDI-Device Identifier00850002643169
UDI-Public(01)00850002643169(17)270122(10)0122252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberIMX-0404-01
Device Lot Number012225-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PURAPLYAM-COM 6X9 (ORGANOGENESIS)
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale